# SDR SWIA202054040

- Difficulty date: October 4, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLIP ANGLE AT FS 338 DD5 IS CORRODED.  C-CHECK RO 11/12/2020.  REMOVED AND REPLACED PAX DOOR CLIP P/N 600-31902-269, IAW CRJ 700 SRM.  WEIGHT NOT EFFECTED.  COMPLIED WITH M-337 AND M-131.
